LekoskopLekoskop
EN All changes
Medicine recalls and shortages › Recalls and defects › 4 Feb 2026
Medicines recall

Ibuprofen 200 mg Tablets

Issued on 4 Feb 2026 · source: MHRA — Medicines and Healthcare products Regulatory Agency
Class 3 recall
Check the batch number on the pack. The medicine remains licensed; other batches are not affected.
Class 3 recall · DMRC- 38319360 · PL: 08977/0016 · licence holder: Aspar Pharmaceuticals Ltd · active ingredient: ibuprofen · licence PL: 08977/0016

What this means

The MHRA has issued a medicines recall or defect notification. Class 1: risk to life, immediate recall. Class 2: may cause mistreatment or harm, recall within 48 hours. Class 3: unlikely to cause harm, recall within 5 days. Class 4 (defect notification): no recall, caution in use. The medicine remains licensed; only the listed batches are affected. Do not stop treatment without speaking to your doctor or pharmacist.

Class 3 recall · DMRC- 38319360

ProductLicenceActive ingredientGTIN
Ibuprofen 200 mg TabletsPL: 08977/0016ibuprofen5010441006481

Background: Aspar Pharmaceuticals Ltd is recalling specific batches distributed in Aspar, Almus and Numark livery. The batches are being recalled as a precautionary measure following findings of foil perforations in some blisters. The investigation confirmed that other batches were not impacted since the issue is related to a specific batch of aluminium foil utilised for these four batches of tablets. These products are Pharmacy (P) medicines and can only be sold or dispensed from a registered pharmacy premises by a pharmacist, or by staff acting under their direct supervision. Advice for Healthcare Professionals: Stop supplying the above batches immediately. Quarantine all stock and return it to your supplier using your supplier’s approved process.

Tracked from information published by the MHRA and the NHSBSA. This information is for guidance only and does not replace advice from your doctor or pharmacist.